# SDR AALA202304194808

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 80,206 hours, 10,561 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HANDLE ON INSIDE OF BUNK DOOR LOOSE AND HARD TO OPEN. TIGHTENED SCREW FOR FLIGHT DECK CREW REST.
